# SDR SWAA2022031573550

- Difficulty date: February 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INTERCOASTAL @ B.S. 1138 (CRACKED) / [01] INTERCOSTAL (CRACKED) AT BS 1138; RBL 15;WL 250 FOUND TO BE OUT OF LIMITS DUE TONO ALLOWABLE DAMAGE FOUND IN SRM; IT'LL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.;[02] REMOVED INTERCOSTAL (CRACKED) AT BS 1138; RBL 15;WL 250 IAW SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] OK TO INSTALL PARTIAL STEPS 1-3;[05] VERIFIED OK TO INSTALL REPAIR PARTS STEPS 1 - 3.;[06] COMPLETED PARTIAL STEPS 1-3;[07] COMPLETED PARTIAL STEPS 1-3 AND INSTALLED PARTS;[08] INSTALLED PARTS;[09] STEPS 1-3 COMPLETED. ADDITIONAL PARTS ACCESSED; REINSTALLED.;[10] UPDATED MEASURES TABLE.;[11] REPAIRED INTERCOSTAL @ B.S. 1138 PER EA 22-153-00581.;[12] VERIFIED CORRECTIVE ACTION 10-11 AND THAT ALL STEPS COMPLETE
